# SDR AU000032

- Difficulty date: January 17, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Bag JETSTM3201
- Propeller: Rotol R333482F12
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 9005EN38
- Condition: Deteriorated
- Location: Mlg
- Component: Landing Gear Pos
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) RIGHT MAIN LANDING GEAR UPLOCK MICROSWITCH FAULTY.
